# SDR 95ZZZX5898

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8456F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780100
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Part number: 9121
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED LOSS OF BRAKING EFFECTIVENESS ON THE RIGHT SIDE.  MAINTENANCE FOUND THE BRAKE CALIPER LEAKING FROM THE CYLINDER CONTAINING THE BRAKE PISTON ('PUCK').  LEAKING HYDRAULIC FLUID SOAKED THE BRAKE LININGS (P/N 66-30), REDUCING BRAKING EFFECTIVENESS.
